Blog

The Sisterhood of the Traveling IUD

No comments

Commentary by Leslie Frank:

There are just some clubs or groups you would do anything not to join. Believe me, this is one of them. Just got off the phone with a Mirena ‘victim’…. we discussed the side effects and made me realize that either the doctors are NOT giving you enough information, or you aren’t asking enough questions about what could possibly happen to you from the hormones in the IUD cartridge…. insomnia, mood swings, night sweats, horrible break-outs, etc. All of this is a nightmare, but the real nightmare is when and if the Mirena digs a hole in either your uterus, bladder, ovary, or intestine. This traveling of the IUD can happen without warning, and then suddenly you feel sharp, stabbing pains. If this happens you need to get checked out immediately. If your doctor tells you he sees nothing wrong or belittles your complaints as being all in your head, RUN, don’t walk, to another doctor for a second opinion.

Jordan A. ShawThe Sisterhood of the Traveling IUD

Leave a Reply

Your email address will not be published. Required fields are marked *